On sample path properties of semistable processes
Balram S. Rajput and
Kavi Rama-Murthy
Journal of Multivariate Analysis, 1987, vol. 21, issue 2, 324-336
Abstract:
This paper contains three main results: In the first result a correspondence principle between semistable measures on Lp, 1
Keywords: semistable; processes; sample; path; properties; zero-one; law (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90009-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:21:y:1987:i:2:p:324-336
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().